Could levothyroxine be causing a lot of gas and some constipation?

Question is Closed Report Mark as Favorite

Answers (1)

2 Dec 2010

Actually diarrhea is a common side effect of levothyroxine.

Lots of gas and constipation aren't known side effects but may be the result of levothyroxine.

http://www.drugs.com/sfx/levothyroxine-side-effects.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How does Dicyclomine 10mg affect constipation?

My Dr. prescribed this a few days ago for my stomach cramps, excessive gas and bloating along with my long hisotry of chronic constipation labled ...

2 answers 19 Jul 2010

Stomach pain going on since May?

I have had pain in my stomach since the end of May and its not going away. I have a lot of gas. I mostly have diarrhea, no hardness. My stomach pains ...

3 answers 26 Jun 2011

Can you help me, what will happen if I stop Wellbutrin suddenly rather than gradually?

I have been taking wellburtrin xl 300 mg and 30 mg of cybalta. what would happen if i just go off welbutrin rather then gradually? I have had really ...

2 answers 25 May 2012

Can xifaxan allso destroy bad bacteria in digestive tract causing ibs-constipation?

my doctor prescribed it for bloating pains and gas he thinks coming from bad bacteria causesing ibs constipation

1 answer 13 Apr 2013

After 6 months of lupron depot, my homones are making me feel pregnant?

i am taking a HPT in the morning but if it comes up negative what in the world is causing the pregnancy symptoms??? hot flashes, constipation and ...

1 answer 13 Dec 2013